# SDR CALA2013080790194

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 47,575 hours, 10,107 cycles
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER VHF DOES NOT GO INTO DATA MODE.  RESET SYSTEM & ASSIGNED CNTR AS DEFAULT.  OPERATIONS NORMAL.
